MAUDE Adverse Event Report: Noras MRI products GmbH Breast BI 7 MR Coil Set 3T; MRI Coil

Noras MRI products GmbH Breast BI 7 MR Coil Set 3T; MRI Coil
Model Number Breast BI 7 MR Coil Set 3T
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Partial thickness (Second Degree) Burn (2694)
Type of Reportable Event Serious Injury

Brand Name
Breast BI 7 MR Coil Set 3T
Common Device Name
MRI Coil
Manufacturer (Section D)
Noras MRI products GmbH
leibnizstrasse 4
hoechberg, bavaria 97204
GM  97204
Manufacturer (Section G)
Noras MRI products GmbH
leibnizstrasse 4
hoechberg, bavaria 97204
GM   97204
Manufacturer Contact
manuel brueckner
leibnizstrasse 4
hoechberg, bavaria 97204
GM   97204
MDR Report Key50437730
Report Number3004929307-2026-00004
Device Sequence Number21229632
Product Code MOS
UDI-Device Identifier04251269207389
UDI-Public04251269207389
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K162651
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 08/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberBreast BI 7 MR Coil Set 3T
Device Catalogue Number118890
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/03/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2026
Initial Report FDA Received Date08/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/18/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale